# SDR HEEA0012667

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2251Z
- Make and model: Bell 206L-1
- Aircraft serial: 45756
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Generator
- Part number: 206076373001
- Condition: Failed
- Location: Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH GEN HAS NO ROTOR NEEDLE INDICATION.
